# SDR ASMF202106007

- Difficulty date: March 17, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 28,668 hours, 3,570 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Depressor
- Condition: Damaged
- Location: Right
- Part time: 11,419 hours, 1,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT AND APPLICATION OF TASK CARD J8778-025-02-01(13) AT MEX, IT WAS DETECTED WORN WELDMENT ASSY ON BOTH SIDES OF RIGHT DEPRESSOR PYLON ENGINE. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING WORN WELDMENT ASSY ON BOTH SIDES OF RIGHT DEPRESSOR PYLON ENGINE; SO THE DAMAGES WERE BLENDING OUT IAW DMC-B787-A-G78-31-01-02A-663A-A AND MESSAGE BOEING NUMBER AMX-AMX 21-0133-03B, ALL CORRECT.
